RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Comm. Algebra, 2016, Volume 44, Issue 3, Pages 1350–1378 (Mi comal1)  

On the pure virtual braid group $PV_3$

V. G. Bardakovab, R. Mikhailovcd, V. V. Vershininabe, J. Wuf

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Laboratory of Quantum Topology, Chelyabinsk State University, Chelyabinsk, Russia
c Chebyshev Laboratory, St. Petersburg State University, Saint Petersburg, Russia
d St. Petersburg Department of Steklov Mathematical Institute, St. Petersburg, Russia
e Institut Montpelliérain Alexander Grothendieck, Université de Montpellier, France
f Department of Mathematics, National University of Singapore, Singapore

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00513
14-01-00014
13-01-92697-IND
Ministry of Education and Science of the Russian Federation 14.Z50.31.0020
11.G34.31.0026
MD-381.2014.1
Gazprom Neft
Ministry of Education, Singapore R-146-000-190-112
National Natural Science Foundation of China 11329101
The first author is partially supported by RFBR grant 13-01-00513. The first and the third authors are partially supported by the Laboratory of Quantum Topology of Chelyabinsk State University (Russian Federation government grant 14.Z50.31.0020) and RFBR grants 14-01-00014 and 13-01-92697-IND. The research of the second author is supported by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under RF Government grant 11.G34.31.0026 and by JSC Gazprom Neft, as well as by the RF Presidential grant MD-381.2014.1. The last author is partially supported by the AcRF Tier 1 (WBS No. R-146-000-190-112) of MOE of Singapore and a grant (No. 11329101) of NSFC.


DOI: https://doi.org/10.1080/00927872.2015.1012766


Bibliographic databases:

Document Type: Article
Received: 03.09.2013
Revised: 09.09.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/comal1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019